MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV CONCERTO NYLON; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MEDTRONIC MEXICO S. DE R.L. DE CV CONCERTO NYLON; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number NV-2-6-HELIX
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product analysis as found condition: four concerto devices and one truselect 021 micro catheter were returned for analysis within a shipping box, within their opened outer cartons and within their opened inner pouches.Visual inspection/damage location details: (pli-10) no damage or irregularities were found with the introducer sheath.No damage or irregularities were found with the concerto pusher.The concerto implant coil was found still attached to the pusher and found stretched/damaged within the introducer sheath with the polypropylene filament broken.(pli-20) no damage or irregularities were found with the concerto pusher.The concerto implant coil was found broken/separated from the detach element with the polypropylene filament also broken.The implant coil was not returned.(pli-30) the concerto distal pusher was found broken with the release wire also broken.The distal pusher segment and implant coil were not returned for analysis.(pli-40) no damage or irregularities were found with the introducer sheath.Blood was found within the introducer sheath and on the implant.No damage or irregularities were found with the concerto pusher.The concerto implant coil was found still attached to the pusher and found damaged within the introducer sheath.(truselect) no flash or hub mold were found within the truselect hub.No damage or irregularities were found with the truselect micro catheter hub.The truselect micro catheter was found kinked at ~8.2cm from the distal end.No damage or irregularities were found with the distal tip or marker band.Testing/analysis: (pli-10) the returned coil could not be advanced out of the introducer sheath as it was found to be stuck and cannot be used for resistance testing due to the damages.(pli-20) the returned coil could not be used for resistance testing due to the damage.(pli-30) the returned coil could not be used for resistance testing due to the damage.(pli-40) the returned coil could not be advanced out of the introducer sheath as it was found to be stuck and cannot be used for resistance testing due to the damage.(truselect) the truselect micro catheter was flushed, and water exited out the distal end.An in-house coil was inserted into the truselect micro catheter hub, through the catheter body and high resistance was encountered at the kinked location.Conclusion: based on the device analysis and reported information, the customer¿s report of ¿coil resistance/stuck in catheter¿ was confirmed as resistance was encountered during in-house catheter resistance testing.The cause of resistance during analysis is due to the kinking found on the catheter.Possible causes for catheter kink are patient vessel tortuosity, coil/guidewire removed aggressively, catheter entrapment, or user advances/retrieves intraluminal device against resistance.All four returned concerto devices were returned with varying damages (coil stretch/damage, coil break, pusher break and coil damage.It is possible these damages occurred during the attempt to advance/retract the coils into the micro catheter against the reported resistance.The concerto coils are compatible for use with the truselect micro catheter as the truselect has an inner diameter of 0.021¿.There is no indication that the event is related to a potential manufacturing issue.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received a report that the concerto coil was stuck in the catheter and was unable to advance.The device was stuck in the middle of the catheter.The catheter was not damaged.The coil was not damaged.There were no patient symptoms or complications associated with this event.The device and any accessories were prepared as indicated in the instructions for use (ifu).The patient was undergoing surgery for treatment for bleeds.Ancillary devices include a boston scientific truselect microcatheter.(b)(6) 2026 e1 (rep, hcp, for): additional information received.No causes or contributing factors for the event were identified.The procedure was completed by using another concerto coil with no issues.The coil came out of the introducer sheath smoothly.The catheter was continuously flushed throughout the procedure.A total of four coils encountered resistance, one nv-3-8-helix coil and three nv-2-6-helix coils.

Brand Name
CONCERTO NYLON
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key25338114
Report Number9617601-2026-03495
Device Sequence Number13294091
Product Code KRD
UDI-Device Identifier00847536044876
UDI-Public(01)00847536044876(17)280605(10)231526335
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K090046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNV-2-6-HELIX
Device Catalogue NumberNV-2-6-HELIX
Device Lot Number231526335
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/02/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2026
Initial Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown